I am a 19 year old male, currently being treated for anxiety. Specifically, generalized anxiety disorder, as well as panic disorder. My current treatment is 200mg of Lamictal daily, 300mg of Nuerontin 2x daily, and Clonazepam as needed.
A few weeks ago I ran out of my nuerontin and had to abruptly stop. I was told since the dose was low it would not cause any serious side effects. However, I only have 2 doses left of Lamictal before I run out.
What are the risks of stopping the Lamictal abruptly?
Gender: MaleAge: 19State/Country: Massachusetts
Hi there ,
Welcome to Just answer !
Well , although the dose of Lamictal that you are currently placed on , is quite moderate dose and stopping it abruptly shall not cause any withdrawl symptoms but still to be on a safer side and to rule out any chance of having a distressing withdrawl symptom, i will suggest that you take the next 2 doses as 100 mg dose instead of 200 mg , this will prevent any sort of chance to get withdrawl symptoms due to abrupt stoppage of lamictal.
I hope this helps .
I wish you best of health.
Please press the ACCEPT button if you are satisfied with the answer as only then will i be credited for my service.